Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have GI problem. Experiencing pain in lower throat and chest when swallowing. Worrisome

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 2174 Questions
Question
I've had GI problems for many years (gastritis, IBS, and heartburn). For the last six months, I've had recurrent pain in my lower throat/upper chest when swallowing solid foods. It feels like my throat isn't big enough to accommodate the food, and it can be very uncomfortable. My gastroenterologist can't see me for over a month. How worried should I be?
Posted Tue, 7 May 2013 in Digestion and Bowels
 
 
Answered by Dr. Hari Charan Perigela 29 minutes later
HI
Recurrent pain in lower throat and upper chest is due to Gastroesophageal reflux disease.
Please take Capsule Rabeprazole and Domperidone daily.
Take Sucralfate syrup too.
Avoid spicy foods,alcohol,smoking,cool drinks,caffeine products if you are taking them.
Nothing to worry.
Get an.Upper GI endoscopy.
Wish you good health
Regards
Above answer was peer-reviewed by
 
Follow-up: Have GI problem. Experiencing pain in lower throat and chest when swallowing. Worrisome 22 hours later
Just wanted to say thank you.
 
 
Answered by Dr. Hari Charan Perigela 5 hours later
Hi
You are welcome.
Nice to see your reaction.
This type of complements will increase our responsibility and confidence.
Thank you once again
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor